Results 1 to 4 of 4
Detoxed off Methadone. Side effects after 1 week
  1. #1
    beadlady is offline New Member
    Join Date
    Jun 2005
    Location
    .
    Posts
    1

    Default Detoxed off Methadone. Side effects after 1 week

    I was on Methadone for 5 years. This past year I have been detoxing 1 mg. a week (long term detox). I completed my detox a week ago. I was fine all through the detox, even when I got down to 1 mg. I even slept all night, til now. I can't sleep and I have leg twitching. Does anyone out there have any ideas for me. I choose to take only vitamins and herbs, unless I had to take something prescribed by a MD. Please help, I,m tired!!!![?]

  2. #2
    mpvt is offline Platinum Member
    Join Date
    Sep 2004
    Location
    Canada.
    Posts
    2,649

    Default

    I would go and see your doctor.You did it the right way,a slow detox is the only way to get off methadone.I would think your going to have these symptoms for a couple more weeks anyway.Methadone has a very long half life and is stored in body fat so it can take a long time to clense the body.....Dave

    Finally my pain is under control!!!!!!!

  3. #3
    scruffi is offline Junior Member
    Join Date
    Apr 2005
    Location
    .
    Posts
    34

    Default

    Have you tried benadryl for sleep? It's over the counter, the same active ingredient that's in tylenol pm.

  4. #4
    scruffi is offline Junior Member
    Join Date
    Apr 2005
    Location
    .
    Posts
    34

    Default

    Also, I think it's amazing that you detoxed down to 1mg without any problems. I've been tapering from 20mg to now 5mg over the last 5 months, suffering all the way.

    Maybe you have some natural remedy suggestions for me? Any help would be appreciated.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22